Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 328, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 17, 2011, 4:55 PM EDT for Dubois County, Perry County, Indiana; Hancock County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 17, 2011, 5:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Dubois County, IN, Perry County, IN, Hancock County, KY
The radar
The Evansville,IN radar (KVWX), 75 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457
WUUS53 KLMK 172055
SVRLMK
INC037-123-KYC091-172130-
/O.NEW.KLMK.SV.W.0328.110617T2055Z-110617T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HANCOCK COUNTY IN NORTHWEST KENTUCKY...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
WESTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 530 PM EDT/430 PM CDT/
* AT 449 PM EDT/349 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF PORTERSVILLE TO
DUFF TO 17 MILES SOUTHWEST OF WAITMAN...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
JASPER...
HUNTINGBURG JOHNSBURG...
WAITMAN AND SAINT MARKS...
LEWISPORT AND THALES...
ADAIR AND SIBERIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS AND DANGEROUS
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3851 8707 3850 8695 3853 8685 3853 8670
3830 8668 3774 8677 3774 8683 3783 8686
3783 8692 3789 8693 3789 8698 3794 8699
3794 8693 3799 8686 3801 8678 3806 8678
3813 8682 3820 8681 3821 8708
TIME...MOT...LOC 2054Z 263DEG 37KT 3866 8709 3833 8697
3779 8715
WIND...HAIL 60MPH <.50IN
$$
132 follow-up statements
039
WWUS53 KLMK 172115
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM EDT FRI JUN 17 2011
INC037-123-KYC091-172130-
/O.CON.KLMK.SV.W.0328.000000T0000Z-110617T2130Z/
DUBOIS IN-PERRY IN-HANCOCK KY-
515 PM EDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
/430 PM CDT/ FOR WESTERN HANCOCK...WESTERN PERRY AND EASTERN DUBOIS
COUNTIES...
AT 512 PM EDT /412 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED FROM THALES TO TROY TO CHAMBERS...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
JASPER...
WEBERSTOWN AND GOERING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS AND DANGEROUS
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3794 8694 3801 8678 3806 8678 3813 8682
3819 8680 3827 8693 3840 8694 3848 8686
3853 8685 3853 8672 3850 8670 3822 8669
3776 8677 3774 8683 3783 8686 3784 8692
3790 8693 3790 8698 3794 8698
TIME...MOT...LOC 2114Z 263DEG 37KT 3852 8676 3807 8675
3784 8686
WIND...HAIL 60MPH <.50IN
$$
13875
WWUS53 KLMK 172130
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT FRI JUN 17 2011
INC037-123-KYC091-172138-
/O.EXP.KLMK.SV.W.0328.000000T0000Z-110617T2130Z/
DUBOIS IN-PERRY IN-HANCOCK KY-
530 PM EDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HANCOCK...WESTERN
PERRY AND EASTERN DUBOIS COUNTIES WILL EXPIRE AT 530 PM EDT /430 PM
CDT/...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
TO REPORT STRONG OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE
PLEASE CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3794 8694 3801 8678 3806 8678 3813 8682
3819 8680 3827 8693 3840 8694 3848 8686
3853 8685 3853 8672 3850 8670 3822 8669
3776 8677 3774 8683 3783 8686 3784 8692
3790 8693 3790 8698 3794 8698
TIME...MOT...LOC 2128Z 263DEG 37KT 3853 8657 3808 8657
3786 8668
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:13 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 17, 3:13 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 313 PM EDT FRI JUN 17 2011 .SHORT TERM (TONIGHT AND SATURDAY)... OTHER THAN THE VERY NEAR TERM...THIS IS A LOW CONFIDENCE FORECAST. SHORT-TERM MODELS DO NOT HAVE A HANDLE ON THE SITUATION. HOWEVER...THE NEW 12Z NMM-WRF SEEMS TO BE PERFORMING THE BEST SO WILL FOLLOW THAT THROUGH TOMORROW. ...FOR THE REST OF THE AFTERNOON AND EVENING...WE HAVE A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM EDT FOR OUR FAR WRN NINE COUNTIES FROM DUBOIS COUNTY IN DOWN TO BUTLER COUNTY KY... AN MCS OVER SRN IL DEVELOPED EARLIER THIS MORNING ON THE NOSE OF A LLJ OVER THE PLAINS. THIS HAS CONTINUED IN THE UNSTABLE AIR AND RODE AROUND THE UPPER RIDGE INTO SRN IL. AIR IS UNSTABLE DOWNSTREAM OF THIS COMPLEX...HENCE THE WATCH. LATEST AMDAR SOUNDING OUT OF SDF SHOWS VERY STEEP LOW-LEVEL LAPSE RATES (NEAR DRY-ADIABATIC) SO DAMAGING WINDS WILL BE THE MAIN THREAT...FOLLOWED BY MARGINALLY SEVERE HAIL. THIS COMPLEX IS EXPECTED TO WEAKEN QUITE A BIT AS IT REACHES OUR CWA...ALSO AS THE LLJ BACKS AND REFOCUSES OVER THE PLAINS. HAVE LIKELY POPS WHERE THE WATCH IS LOCATED...WITH HIGH CHC AROUND IT AND ONLY SLIGHT CHC POPS OVER OUR FAR NERN/ERN CWA. OVERNIGHT THE LLJ SHOULD DEVELOP YET ANOTHER MCS OVER THE PLAINS/MID-MS VALLEY AS IT RIDES AROUND THE UPPER RIDGE INTO OUR CWA ALONG A NORTHWARD MOVING WARM FRONT (WHICH IS NOW LOCATED FROM OK TO THE GULF STATES). AS THIS WARM FRONT MOVES NORTH...THE MCS IS EXPECTED TO TRAVEL ALONG IT SO THINK THIS WOULD AFFECT OUR SRN/SWRN CWA TOWARDS DAWN AND DURING THE EARLY MORNING HOURS SATURDAY. ONCE THIS MOVES THROUGH...THE WARM FRONT WILL CONTINUE TO LIFT SLOWLY NORTHWARD ACROSS THE CWA WITH SCATTERED AFTERNOON CONVECTION DEVELOPING ALONG AND SURROUNDING THE FRONT. ELEVATED STORMS IN THE MORNING COULD PRODUCE NEAR-SEVERE OR BARELY SEVERE HAIL...WITH AFTERNOON STORMS BEING ABLE TO PRODUCE DAMAGING WINDS AND LARGE HAIL. WENT WITH HIGH CHC POPS FOR NOW...ALTHOUGH I HAVE HIGHER CONFIDENCE CONVECTION WILL OCCUR...I HAVE LESS CONFIDENCE ON WHEN AND WHERE. TEMPS TOMORROW WILL BE HIGHLY DEPENDENT ON CONVECTION SO WENT WITH LOW-MID 80S N AND NEAR 90 S. OVERNIGHT LOWS TONIGHT WILL BE MILD AND IN THE UPPER 60S TO LOW 70S. .LONG TERM (SATURDAY NIGHT - FRIDAY)... SATURDAY NIGHT - SUNDAY NIGHT... THE OHIO VALLEY WILL BE UNDER ZONAL FLOW ALOFT. AT THE SURFACE...A WARM FRONT WILL BE POSITIONED NORTHEAST OF THE AREA. A FEW MID-LEVEL WAVES WILL TRAVERSE THE OHIO VALLEY SUNDAY...WHICH WILL KEEP THE PRECIPITATION CHANCES GOING. THE GREATEST CHANCE WILL BE ACROSS THE NORTHERN AND EASTERN FORECAST AREA /CLOSER TO THE WARM FRONT/. HOWEVER...CANNOT RULE OUT ADDITIONAL CONVECTION FIRING DURING THE AFTERNOON HOURS ON REMNANT SURFACE BOUNDARIES FROM PREVIOUS CONVECTION. WITH HIGH PW VALUES...HEALTHY WARM CLOUD DEPTHS...AND GOOD SUB-CLOUD LAYER RELATIVE HUMIDITY...EXPECT ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP TO BE VERY EFFICIENT AT PRODUCING PRECIPITATION. THE AMOUNT OF CLOUD COVER AND PRECIPITATION WILL CONTINUE TO MAKE TEMPERATURES A TRICKY FORECAST. HOWEVER...WITH THE MAJORITY OF THE FORECAST AREA ON THE WARM SIDE OF THE FRONTAL BOUNDARY...EXPECT HIGH TEMPERATURES IN THE LOW 90S. WITH THE HUMID ATMOSPHERE...AFTERNOON HEAT INDEX VALUES SHOULD REACH THE MID AND UPPER 90S. OVERNIGHT LOWS WILL BE QUITE WARM AS WELL...GENERALLY IN THE LOWER 70S. MONDAY - TUESDAY... HIGH PRESSURE ALOFT WILL STRENGTHEN ACROSS THE SOUTHEASTERN CONUS. SOUTH-SOUTHWEST WINDS AS WELL AS HOT AND HUMID CONDITIONS ARE EXPECTED. THERE MAY BE A FEW ISOLATED SHOWERS AND THUNDERSTORMS THAT DEVELOP MONDAY AFTERNOON...MAINLY ACROSS THE NORTHERN AND EASTERN FORECAST AREA. OTHERWISE...HIGH TEMPERATURES IN THE LOW TO MID 90S CAN BE EXPECTED...WITH OVERNIGHT LOWS IN THE LOWER 70S. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID TO UPPER 90S. WEDNESDAY - FRIDAY... MODELS CONTINUE TO DEPICT THAT BY EARLY WEDNESDAY MORNING AN UPPER-LEVEL TROUGH AND ASSOCIATED SURFACE LOW WILL PROGRESS EASTWARD THROUGH THE MID/UPPER MISSISSIPPI VALLEY...APPROACHING THE OHIO VALLEY. THIS WILL DRAG A COLD FRONT INTO THE REGION AS HIGH PRESSURE SHIFTS SOUTH AND EAST. THIS WILL BRING A RETURN OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WEDNESDAY. MODELS ALSO CONTINUE TO DIFFER ON THE TIMING AND PLACEMENT OF THE FRONTAL BOUNDARY. HOWEVER...THE FRONT MAY STALL ACROSS THE FORECAST AREA THURSDAY INTO FRIDAY. FOR NOW...WILL CONTINUE CHANCE POPS WEDNESDAY AND THURSDAY...BUT MAY NEED TO EXTEND THESE INTO FRIDAY. TEMPERATURES WILL BE ON A COOLING TREND...WITH HIGHS IN THE UPPER 80S AND LOW 90S WEDNESDAY...BUT BY FRIDAY TEMPERATURES WILL RANGE IN THE LOW TO MID 80S. OVERNIGHT LOWS WILL ALSO COOL DOWN FROM THE LOW 70S WEDNESDAY NIGHT TO MID 60S BY FRIDAY NIGHT. && .AVIATION (18Z TAF ISSUANCE)... WILL GO WITH A PERSISTENCE FORECAST BASED OFF OF CURRENT CONDITIONS SINCE THE SHORT-TERM MODELS ARE HAVING A VERY DIFFICULT TIME WITH ONGOING CONVECTION. CURRENTLY...A WARM FRONT EXTENDS FROM NERN OK TO NRN MS/AL. THIS WILL CONTINUE TO PUSH NORTH TODAY AND TONIGHT. NORTH OF THIS WARM FRONT...A CONVECTIVE COMPLEX OVER STL WILL CONTINUE TO RIDE CLOCKWISE AROUND AN UPPER RIDGE...TAKING ITSELF SEWD TOWARD THE BWG TERMINAL LATER TODAY...AND PERHAPS SDF. IF THIS CONTINUES ON ITS TRACK AND HOLDS TOGETHER...BWG/SDF COULD SEE TSRA BY 22-24Z. THINK THAT LEX WILL JUST SEE VFR BKN MID-LEVEL CLOUDINESS. OVERNIGHT ANOTHER MCS SHOULD FORM OVER THE MID-MS VALLEY AT THE NOSE OF THE LLJ...AND SHOULD AFFECT MUCH OF REGION AT SOME POINT OVERNIGHT INTO TOMORROW MORNING AS THE WARM FRONT PUSHES NORTH. TIMING IS IN QUESTION SINCE MODELS HAVE A POOR HANDLE ON THE SITUATION...SO MAY ONLY HAVE CB OR VCTS IN THE TERMINALS FOR NOW CONCERNING THIS SECOND ROUND. ONCE THE WARM FRONT MOVES THROUGH...WINDS WILL SHIFT AROUND TO THE SOUTHWEST AND BECOME GUSTY. MVFR OR IFR CONDITIONS AT ANY TIME WOULD BE ASSOCIATED WITH TSRA SHOULD THEY IMPACT A TERMINAL. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AL LONG TERM.........MJP AVIATION..........AL
Hazardous weather outlook, Jun 17, 3:33 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT FRI JUN 17 2011 INZ076>079-090>092-KYZ028>043-045>049-053>057-062>067-070>078-081- 082-181945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN- FLOYD IN-CLARK IN-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 333 PM EDT FRI JUN 17 2011 /233 PM CDT FRI JUN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF IT...MAINLY TOWARDS THE PRE-DAWN HOURS AND MAINLY OVER SOUTH- CENTRAL KENTUCKY. THESE THUNDERSTORMS COULD PRODUCE SMALL HAIL...HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE REGION ON SATURDAY AND SUNDAY. WITH AFTERNOON HEATING...A FEW STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN BEING THE MAIN THREATS. AN APPROACHING COLD FRONT EARLY WEDNESDAY MAY BRING THUNDERSTORMS FOR WEDNESDAY AND THURSDAY. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN MAY ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT INSTANCES OF DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE SATURDAY AND SUNDAY. INZ083-084-089-KYZ023>027-061-181945- DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY- 333 PM EDT FRI JUN 17 2011 /233 PM CDT FRI JUN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8PM EDT. SHOWERS AND THUNDERSTORMS OVER SOUTHERN ILLINOIS ARE MOVING TOWARDS SOUTH- CENTRAL INDIANA AND WEST-CENTRAL KENTUCKY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THESE STORMS SHOULD WEAKEN AS THEY APPROACH I-65 THIS EVENING. OVERNIGHT...A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTH. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF IT...MAINLY TOWARDS THE PRE-DAWN HOURS. THESE THUNDERSTORMS COULD PRODUCE SMALL HAIL...HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE REGION ON SATURDAY AND SUNDAY. WITH AFTERNOON HEATING...A FEW STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN BEING THE MAIN THREATS. AN APPROACHING COLD FRONT EARLY WEDNESDAY MAY BRING THUNDERSTORMS FOR WEDNESDAY AND THURSDAY. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN MAY ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT INSTANCES OF DAMAGING WINDS AND LARGE HAIL THIS AFTERNOON AND EVENING. SPOTTERS MAY ALSO BE NEEDED SATURDAY AND SUNDAY. AL/MJP
In the hours before
Special weather statement, Jun 17, 4:41 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT FRI JUN 17 2011
INZ083-172130-
DUBOIS-
441 PM EDT FRI JUN 17 2011
...LINE OF STORMS WITH STRONG GUSTY WINDS APPROACHING DUBOIS
COUNTY...
AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 10 MILES SOUTHWEST OF
WASHINGTON TO WINSLOW TO 13 MILES WEST OF DALE...MOVING EAST AT 45
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50
MPH...ARE EXPECTED WITH THESE STORMS. THE STORMS PRODUCED WIND GUSTS
OF 50 MPH AS THEY PASSED NORTH OF EVANSVILLE.
* THESE STORMS WILL IMPACT...
JASPER...
MILLERSPORT AND HOLLAND...
HUNTINGBURG AND JOHNSBURG...
MALTERSVILLE AND HAYSVILLE...
SAINT MARKS AND SAINT ANTHONY...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS BEFORE THE ARRIVAL OF RAIN.
&&
LAT...LON 3851 8708 3852 8700 3850 8695 3850 8689
3853 8685 3853 8670 3825 8669 3824 8679
3822 8680 3819 8698 3820 8708 3821 8708
3832 8709
TIME...MOT...LOC 2039Z 265DEG 39KT 3855 8725 3839 8718
3816 8717
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:41 PM EDT | Special Weather Statement | LMK | Dubois | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 26 min |
| Jun 17, 5:48 PM EDT | Special Weather Statement | LMK | Harrison | 27 min |
| Jun 17, 6:17 PM EDT | Special Weather Statement | LMK | Floyd | 28 min |
| Jun 17, 5:00 PM EDT | Special Weather Statement | LMK | Larue | 30 min |
| Jun 17, 5:54 PM EDT | Special Weather Statement | LMK | Butler, Grayson | 36 min |
| Jun 17, 6:44 PM EDT | Special Weather Statement | LMK | Hart, Larue, Warren | 31 min |
| Jun 17, 6:46 PM EDT | Special Weather Statement | LMK | Shelby | 29 min |
| Jun 17, 6:52 PM EDT | Special Weather Statement | LMK | Anderson, Mercer | 23 min |
| Jun 17, 7:11 PM EDT | Special Weather Statement | LMK | Anderson, Boyle, Franklin, Marion, Mercer, Shelby and 2 more | 34 min |
| Jun 17, 7:50 PM EDT | Special Weather Statement | LMK | Boyle, Franklin, Jessamine, Lincoln, Mercer, Scott and 1 more | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.